# SDR 97ZZZX826

- Difficulty date: February 6, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4990J
- Make and model: Piper PA-28R-180
- Aircraft serial: 28R30746
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 784754
- Condition: Cracked
- Location: Rt Well
- Part time: 5,137 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED THE LT AND RT MLG SIDE BRACE STUDS TO C/W AD 95-20-07.  PRIOR TO INSTALLING THE SIDE-STAY ASSY SUPPORT BRACKET, THE MECHANIC CLEANED THE MATING SURFACE AT THE SPAR AND RIB, AND NOTICED A CRACK IN THE RIBS, P/N 78475-4 AND P/N 78475-5 IN THE BEND RADIUS OF THE FORWARD VERTICAL FLANGE.  THE CRACKS WERE ABOUT .50 INCH TO .75 INCH LONG.
